# SDR 2003UALA00041

- Difficulty date: January 10, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 43,340 hours, 23,443 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500C + 18, STRINGER 16R, CRACKED JUST AFT OF WING LEADING EDGE LIGHT ASSEMBLY.  MAJOR REPAIR ACCOMPLISHED. INSTALLED SPLICED REPAIR.
